# SDR UPS02239402

- Difficulty date: August 27, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION FOUND AT BUTT JOINT BS 441,     AREA DERIVETED BETWEEN S17 AND S21 R. COROSION FOUND OUTSIDE LIMITS BETWEEN 18R AND 21R IAW SRM 53-30-01. REPAIRED IAW UPS EO B727-5310- 1371 APPENDIX E.
